Facebook Pixel
EmpowHER Guest

Please help! =(

By Anonymous July 8, 2012 - 8:57pm
Rate This

Hi everyone, if there's someone out there that knows what's going on, please let me know. I'm 17 years old and I'm not sexually active, but lately I've experienced a lot of uncomfortable symptoms. I'm usually very regular with my periods and I'm on BC. I've been on it for about a year now and never had a problem, but then for two months, I didn't get my period at all, not even spotting. Then the next month I got my regular period with cramps that were much worse than usual. After that I've been having random achy pains in my pelvic area and I've been spotting everyday all this month, even though I take my pills regularly and haven't missed any. I've also been urinating more frequently and the urge to urinate comes on so suddenly that sometimes its hard to make it to the restroom, so I'm afraid to even go anywhere because I'm constantly worried about it. Also, every time I go to the bathroom, it stings. For a long time I've had what seems like a chronic urinary tract infection. I've been to the doctor at least 8 times for it, and they say that they aren't noticing anything that would indicate a problem, and then they put me on the same pill- which never helps even when I'm on it. I drink plenty of water, so its not that. I am a vegetarian, but I take supplements to make up for what I can't get otherwise. If anyone could give me an idea of what is going on I'd really appreciate it. I plan to ask my gynocologist at my next appt if it keeps up- but that isn't until early 2013

Add a Comment2 Comments

Dear Anon,

You may have a very chronic UTI-- the spotting and pain during urination are classic symptoms of a urinary tract infection. You may have grown resistant to the antibiotic prescribed and need another class of medication to treat it. Please schedule an appointment as soon as possible, don't wait until 2013. You may also want to mention missing your period two months in a row.

Best of luck,


July 9, 2012 - 6:13am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

Thank you for the help =)

July 9, 2012 - 8:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.